# SDR FDEA200910133553

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 5700007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MIDFLAP UPPER SURFACE IS GOUGED WBL 80.  MIDFLAP REMOVED AND REPLACED DUE TO DAMAGE BEING OUT OF LIMITS AND BEYOND ECONOMICAL REPAIR.
